Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 302, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2008, 2:38 PM EDT for Montgomery County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2008, 2:38 PM EDT (18:38 UTC)
- Expired
- Jun 2, 2008, 3:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Montgomery County, GA
The radar
The Robins AFB radar (KJGX), 92 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 021838
SVRFFC
GAC209-021930-
/O.NEW.KFFC.SV.W.0302.080602T1838Z-080602T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT MON JUN 2 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN CENTRAL GEORGIA
* UNTIL 330 PM EDT
* AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS
STORM WAS LOCATED NEAR MOUNT VERNON...MOVING SOUTHEAST AT 23 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
AILEY...HIGGSTON AND ALSTON.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3234 8247 3230 8243 3202 8248 3211 8260
3215 8261 3230 8264
TIME...MOT...LOC 1838Z 304DEG 20KT 3221 8256
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 7:50 AM EDT, 6 hours 48 minutes earlier.
Area forecast discussion, Jun 2, 7:50 AM EDT, 6 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 750 AM EDT MON JUN 2 2008 .UPDATE... EXPECTED SHRA/TSRA DEVELOPMENT ACROSS TN/NW AL/NW GA DID NOT OCCUR AS EXPECTED OR AS PROGGED BY THE GFS. HAVE LOWERED POPS FOR THE MORNING HOURS TO 20 PERCENT AS ALL ACTIVITY HAS DISSIPATED ON THE RADAR AT THIS TIME...EVEN ACROSS THE S/CENTRAL AREAS. NO CHANGES TO AFTERNOON PORTION OF ZONES. && .SHORT TERM /TODAY THROUGH WEDNESDAY/... EARLY MORNING MCS SUN THAT MOVED INTO N GA FROM TN PUSHED AN OUTFLOW BOUNDARY DOWN INTO CENTRAL GA. THE RELATIVELY COOL...STABLE OUTFLOW FROM THIS EARLY MORNING THUNDERSTORM COMPLEX SHUT THE DOOR TO ADDITIONAL CONVECTIVE DEVELOPMENT SUN AFTERNOON FROM WHAT WAS PLANNED OR EXPECTED IN OUR CWA. INSTEAD THAT OCCURRED AROUND THE PERIPHERY OF THE RELATIVELY COOL...STABLE AIR MASS...OR NEAREST THE OUTFLOW BOUNDARY OVER AL/MS WHERE THE AIR MASS REMAINED WARM...UNSTABLE...AND UNTAPPED. LATE IN THE EVENING...ADDITIONAL CONVECTION FIRED ALONG THE OUTFLOW BOUNDARY IN SC/SE GA...AND THIS HAS CONTINUED ON A SCT BASIS THROUGHOUT THE NIGHT. UNLIKE LAST NIGHT...THERE ARE NO SIGNIFICANT UPSTREAM CONVECTIVE COMPLEXES TONIGHT...THE LAST OF WHICH DIED IN S AL. THIS IS CONSISTENT WITH A GRADUAL CHANGE IN THE UPPER AIR PATTERN AS THE UPPER RIDGE STARTS TO SHIFT BACK EAST. FOR THE NEXT 24 HOURS...HOWEVER...THE AREA REMAINS UNDER AN UNSTABLE NW-WNW FLOW. ISOLD CONVECTION HAS DEVELOPED OVERNIGHT FROM MO/AR INTO KY. THE GFS HINTS THAT CONVECTION COULD DEVELOP...PERHAPS EVEN INTO A SMALL MCS...TO OUR N/NW EARLY THIS MORNING AND PROPAGATE ESE INTO N GA DURING THE MORNING HOURS...AND INTO E/SE GA BY AFTERNOON. CONFIDENCE IN THIS IS LOW...BUT GIVEN UPPER FLOW PATTERN...MOIST BL...AND WEAK NW-SE SFC BOUNDARY RESIDING ACROSS THE W//S PART OF THE CWA...CANNOT RULE OUT SOME CONVECTION CONTINUING TODAY. IT SHOULD ALSO BE NOTED THAT THE 250MB JET APPEARS TO BE IN A SLIGHTLY MORE FAVORABLE POSITION TODAY FOR CONVECTIVE DEVELOPMENT. THE SOUTHERN PART OF THE CWA SHOULD BE THE MOST FAVORABLE AREA FOR DEVELOPMENT...NEAREST THE WEAK SFC BOUNDARY. HOWEVER...THERE IS TOO MUCH UNCERTAINTY AT THIS TIME TO PIN POINT ANY ONE AREA AS BEING FAVORED OVER ANOTHER. THUS...WILL HANG TO AT LEAST LOW CHANCE POPS FOR THE ENTIRE CWA TODAY. CONVECTION MAY LINGER INTO S/C GA DURING THE EVENING...BUT MOST LIKELY WILL HAVE ENDED IN THE NORTH. WILL DROP ALL POPS IN THE CWA AFT 06Z TONIGHT. FOR TUE-WED...THE UPPER RIDGE CONTINUES TO BUILD BACK EAST OVER THE REGION. A VIGOROUS SHORT WAVE...EMBEDDED WITHIN THE WESTERLIES...RACES FROM THE CENTRAL PLAINS TOWARD THE MID-ATLANTIC/NE LATE TUE WITH A FAIRLY STRONG SFC FRONT. THE UPPER RIDGE WILL SHUNT THE MAJORITY OF THIS SYSTEM NORTH OF THE AREA...BUT THE TAIL END OF THIS SYSTEM COULD SKIRT N GA TUE AFTERNOON SLIGHTLY ENHANCING CONVECTIVE CHANCES THERE. OTHERWISE...UPPER DYNAMICS THROUGH THE PERIOD...ESPECIALLY WED-THU ARE MINIMAL OVER THE REGION AS HIGH PRESSURE ALOFT REMAINS THE MAIN FEATURE. ABUNDANT LOW-LEVEL MOISTURE COMBINED WITH HIGH TEMPS NEAR 90 SUGGEST THAT ISOLD DIURNAL CONVECTION CANNOT BE RULED OUT. THE GFS HINTS THAT SUCH IS POSSIBLE EACH AFTERNOON...ALTHOUGH MEX POPS GENERALLY REMAIN WELL BELOW CLIMO. PLAN NOW IS TO KEEP POPS JUST BELOW THE CRITICAL 20 PERCENT THRESHOLD...BUT USE THE INCLUDE 10 PERCENT POP OPTION FOR THESE DAYS. MOST OF THE PCPN PROGGED BY THE GFS/NAM IN THESE PERIODS IS IN THE NOISE LEVEL AS FAR AS I AM CONCERNED. FOR TEMPS...THE COOLER MET WAS BEST SUN GIVEN THE UNEXPECTED HIGH CLOUD SHIELD AND COOL OUTFLOW BOUNDARY. AS NOTED ABOVE...CLOUD COVER ASSOCIATED WITH CONVECTION IS UNCERTAIN TODAY. MAV MOS SEEMS RATHER COOL AND HINGED ON DEVELOPMENT OF EARLY MORNING MCS. HOWEVER...THERE IS LITTLE DIFFERENCE AMONG THE FWC/MET/MAV MOS GUIDANCE TODAY...ALL MOSTLY WITHIN A DEGREE OR TWO OF EACH OTHER. THE NORTHERN PARTS OF THE STATE MIGHT BE A DEGREE OR TWO WARMER THAN SUNDAY AS A RESULT OF MORE SUNSHINE. OTHERWISE...LITTLE CHANGE. IT HAS NOT PAID TO DEVIATE FAR FROM MOS THE PAST TWO DAYS. .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THE LONG ADVERTISED PATTERN CHANGE CONTINUES TO BE ADVERTISED BY THE GFS TODAY. HIGH PRESSURE ALOFT WILL RELOCATE FROM THE SOUTHERN U.S. TO THE SE U.S./MID-ATLANTIC REGION AND REMAIN IN PLACE. A STRONG SUBTROPICAL RIDGE IS FORECAST TO BE ANCHORED OVER THE MID-ATLANTIC AND INTO N GA THROUGH THE EXTENDED PERIODS. WITH THE CENTER OF THE RIDGE EXPECTED TO BE NORTH OF THE AREA...EASTERLY FLOW ALOFT WILL ALLOW FOR BETTER CHANCES OF AFTERNOON SEA BREEZE CONVECTION DEVELOPING ACROSS OUR SOUTHERN COUNTIES. VERY WARM...HUMID CONDITIONS WILL PREVAIL AS THE BERMUDA RIDGE DOMINATES THE SFC PATTERN. YET AGAIN TODAY...THE GFS CONTINUES TO SHOW A TROPICAL SYSTEM TRACKING FROM THE CARIBBEAN INTO THE SOUTHERN GULF...AS IT HAS BEEN DOING FOR AT LEAST THE PAST TEN DAYS OR MORE TO VARYING DEGREES. THE 06Z/18Z RUNS OF THE GFS CONTINUE TO BE AT ODDS WITH THE TRACK OF THIS SYSTEM FROM THE 00Z/12Z RUNS...THE LATER OF WHICH CONTINUE TO KEEP THE SYSTEM ON MORE OF A WESTWARD TRACK THROUGH THE GULF OF MEXICO. HOWEVER...THE 06Z/18Z RUNS ARE SLOWLY TRENDING THIS WAY. THE ECMWF REMAINS INSISTENT ON A STRONG AND BROAD SUBTROPICAL RIDGE HOLDING ACROSS THE ENTIRE SOUTHERN U.S...THE CENTER OF WHICH OSCILLATES FROM TX TO GA THROUGH THE EXTENDED PERIODS. THE ECMWF KEEPS ANY TROPICAL SYSTEM WELL SOUTH AND COMPLETELY OUT OF THE U.S. AT THIS TIME I SEE NOTHING EXCITING AT ALL ABOUT THE SYNOPTIC PATTERN IN THE EXTENDED. THROUGH THIS PACKAGE AT LEAST...THERE ARE NO DYNAMICS FOR ANYTHING MORE THAN ISOLD DIURNAL CONVECTION. FOR TEMPS...IT WILL BE VERY WARM AND MUGGY UNDER THE EXPECTED SCENARIO...BUT NOT UNSEASONABLE. HIGH GULF MOISTURE CONTENT MAY BRING MAXES DOWN A FEW DEGREES TOWARD THE LATER PORTIONS OF THE EXTENDED...BUT BY THE SAME TOKEN MIN TEMPS WILL ALSO BE HIGHER...MOSTLY IN THE UPPER 60S TO LOWER 70S. MEX MOS APPEARS TO BE TOO COOL FOR THE SYNOPTIC PATTERN ADVERTISED...ESPECIALLY MINS. INCREASING TROPICAL AIR MASS WOULD NOT SUPPORT LOW AND MID 60S FOR LOWS AT ALL. HAVE KEPT LOWS MOSTLY NEAR 70 AND HIGHS 88-92 FOR THE EXTENDED PERIODS. && .AVIATION... CIGS/VISIBILITIES HAVE REMAINED VFR AT ALL TAF SITES THUS FAR OVERNIGHT. EXPECTING HOWEVER THAT SOME SITES WILL HAVE AT LEAST TEMPO MVFR VISIBILITIES AS SUNRISE NEARS. PATCHY DENSE FOG IN NORTHWEST GEORGIA SHOULD NOT AFFECT TAF SITES...AS THAT AREA RECEIVED RAIN TODAY...WHEREAS TAF SITES DID NOT. WINDS HAVE BECOME MORE WNW OVER THE PAST SEVERAL HOURS...TREND SHOULD CONTINUE THROUGH THE DAY TODAY. MID-LEVEL CLOUDS AFFECTING THE AREA THIS MORNING SHOULD DIMINISH SOME DURING THE DAY AS RELATIVELY DRIER AIR AT MID-LEVELS MOVES INTO THE REGION. LOW-LEVEL MOISTURE REMAINS GOOD THOUGH SO MAY SEE SCT TO BKN AROUND 5K FEET DEVELOPING THIS AFTERNOON. GFS INDICATING POSSIBLE WAVE OF LOW PRESSURE RIDING ALONG FRONTAL BOUNDARY JUST TO THE NORTH OF GEORGIA...BRINGING CHANCES FOR SHRA/TSRA INTO THE PICTURE AFTER 12Z. NAM/RUC DO NOT SHOW THIS FEATURE HOWEVER...SO CONFIDENCE IS LOW IN THIS SCENARIO ACTUALLY OCCURRING...SO WILL LEAVE THUNDER OUT OF TAF SITES FOR THE MOMENT...AT LEAST DURING THE MORNING. LEE TROUGH OVER CENTRAL GA MAY ONCE AGAIN PROVIDE FOCUS FOR SCATTERED CONVECTION THIS AFTERNOON...SO WILL INCLUDE CHANCES FOR THUNDER IN MCN AND CSG TAFS. MODELS ALSO IN PRETTY GOOD AGREEMENT ON WIND SHIFT OCCURRING THIS EVENING...TRANSITIONING FROM NORTHWESTERLY TO NORTHEASTERLY OR EVEN EASTERLY FLOW AT THE SURFACE. MSR && .PRELIMINARY POINT TEMPS/POPS... ATHENS 87 67 90 67 91 / 30 10 20 10 10 ATLANTA 85 69 88 71 90 / 30 10 20 10 10 BLAIRSVILLE 82 62 84 61 86 / 20 10 20 20 10 CARTERSVILLE 86 65 89 66 90 / 30 10 20 10 10 COLUMBUS 90 71 92 73 95 / 40 20 20 5 10 GAINESVILLE 86 67 87 67 90 / 30 10 20 20 10 MACON 90 70 93 71 94 / 40 20 20 5 10 ROME 86 66 89 68 90 / 30 10 20 10 10 PEACHTREE CITY 85 65 89 67 91 / 30 10 20 5 10 VIDALIA 94 72 93 72 93 / 40 30 20 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/22
Hazardous weather outlook, Jun 2, 5:44 AM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 544 AM EDT MON JUN 2 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 544 AM EDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY. .SYNOPSIS... A WEAK STATIONARY FRONTAL BOUNDARY JUST TO THE NORTH OF GEORGIA AND A TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL BOTH PROVIDE FOCI FOR SHOWERS AND THUNDERSTORMS TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...SMALL HAIL AND GUSTY WINDS. WHILE ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE MORNING...THE BEST TIME FOR SCATTERED THUNDERSTORM DEVELOPMENT WILL BE DURING THE AFTERNOON AND EVENING HOURS...PARTICULARLY ACROSS CENTRAL GEORGIA. .DISCUSSION... A MODESTLY UNSTABLE AIRMASS WILL BE IN PLACE ACROSS NORTH AND CENTRAL GEORGIA TODAY WITH CAPES OF 1000 TO 2000 AND LIFTED INDICES OF -2 TO -4. A FRONTAL BOUNDARY TO THE NORTH OF GEORGIA AND A TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL PROVIDE THE NECESSARY LIFT FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 2, 12:44 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1244 PM EDT MON JUN 2 2008 GAZ085-086-021715- 1244 PM EDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN JOHNSON AND EMANUEL COUNTIES UNTIL 115 PM EDT... AT 1239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KITE...MOVING SOUTHEAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS JOHNSON AND EMANUEL COUNTIES...INCLUDING THE CITIES OF KITE...MEEKS...NORRISTWON...MODOC...COVENA...BLUNDALE AND SWAINSBORO. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 2, 1:16 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 116 PM EDT MON JUN 2 2008 GAZ085-086-021745- 116 PM EDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN JOHNSON AND EMANUEL COUNTIES UNTIL 145 PM EDT... AT 114 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KITE...MOVING SOUTHEAST AT 13 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS JOHNSON AND EMANUEL COUNTIES...INCLUDING THE CITIES OF MEEKS...KITE...NORRISTWON...MODOC...LEXSY...COVENA... CANOOCHEE...SWAINSBORO AND NUNEZ. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:31 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 44 min |
| Jun 2, 1:48 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 42 min |
| Jun 2, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 29 min |
| Jun 2, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 27 min |
| Jun 2, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.